# SDR ASAA2024052449844

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 37,998 hours, 11,852 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4101054
- Part serial: 23142
- Condition: Failed
- Location: E/E Compartment
- Part time: 38,004 hours, 11,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING SUPPLY OFF AMBER ILLUMINATED IN FLIGHT. QRH EXECUTED. EQUIPMENT COOLING SWITCHED TO ALT, AMBER LIGHT EXTINGUISHED. ELECTRICAL ODOR SMELLED WHILE LIGHT WAS ILLUMINATED. GROUNDED - YES. ON M1322 (NORMAL SPLY FAN) ON D3470 PIN 1,2 AND 3, 115V AC IS PRESENT. PIN 5 AND 6 HAS GOOD GROUND REF WDM 21-27-31. REMOVED AND REPLACED EQUIPMENT COOLING SUPPLY FAN REF AMM 21-27-02-400-801. OPS CHECK GOOD, NO FURTHER DEFECT.
